# SDR AALA202410288443

- Difficulty date: September 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FITTING LOCATED BETWEEN FR 66 AND FR 68 AND STR 23R IN AFT GALLEY AREA. REPLACED CENTER FITTING PER SRM 51-42-11-801.
